ADD Forums - Attention Deficit Hyperactivity Disorder Support and Information Resources Community  

Go Back   ADD Forums - Attention Deficit Hyperactivity Disorder Support and Information Resources Community > TREATMENT & MANAGEMENT > Medications > Vyvanse
Register Blogs FAQ Chat Members List Calendar Donate Gallery Arcade Mark Forums Read

Vyvanse (lisdexamfetamine dimesylate)

Reply
 
Thread Tools Display Modes
  #1  
Old 01-04-11, 06:43 PM
Arrr74 Arrr74 is offline
Newbie
 

Join Date: Jan 2011
Location: Texas
Posts: 1
Thanks: 0
Thanked 0 Times in 0 Posts
Arrr74 is on a distinguished road
New on this Site and New on Vyvanse...

Okie Dokie... So not to give too much TMI..buuutt..I'm a little backed up in going #2...and my husband was given Magnesium Citrate on a family vacay by my brother in law to help him out...so whenever he needs to get unblocked, he takes it..

I just started taking Vyvanse yesterday and I am always wanting to look up information when I start taking something to see what I can and cannot take with it for fear of terrible interactions. I noticed on the Magnesium Citrate bottle, it says to possibly not take with prescription drugs. Vyvanse is obviously a prescription drug and so I looked it up and came across ALL KINDS of threads on Magnesium Citrate with Vyvanse and although it is not the answers I was really looking for, reading them really made me want to know more.

So should I take Magnesium Citrate as a laxative if I am on vyvanse?? Especially now that I have read that it increases the effectiveness of the drug?? I just need some good advice on this one, I mean, I can just take something else for the TMI issue...but now I am wondering if I should take magnesium with my vyvanse? Geez...I hope I don't sound like a fool..lol..but this seems like a really great site to get info and I'm an info seeker... in a few posts on this subject, I have read or taken what I've read in some threads that it isn't good because your magnesium levels are increased over time or that there are certain levers that are increased with in a certain amount of time of taking vyvanse or adderall, which from what I gather are a lot alike in the way they act but not exactly the same in the way they absorb?? or it is good to increase the effects for benefits for focusing..etc...

Most of the posts I have read have been from years back, not that the information isn't helpful because it was so long ago, just wanting to get some more recent insite to this matter...Like I said, I am not a doctor, nor am I inspiring to be, so I know the way I word things aren't all smart time and all, but I'd appreciate any advice on this.

Arlessa
__________________
Not a doctor, just interested in finding answers, I guess you can consider me a slight hypocondriac, so I am always on the go trying to figure out whatever it is I'm focused on at the time
Reply With Quote
  #2  
Old 03-03-11, 08:43 PM
toothpick's Avatar
toothpick toothpick is offline
Contributor
 

Join Date: Feb 2011
Location: edmonton
Posts: 348
Thanks: 63
Thanked 122 Times in 92 Posts
toothpick has a spectacular aura abouttoothpick has a spectacular aura about
Re: New on this Site and New on Vyvanse...

ahh i had a problem similar to your said situation although i never resorted to vitamins and stopped taking them when i went on vyvanse. i found a big bowl of oatmeal for breakfast with it helps and lots of multi grain also when that didnt work for me as i am very impatient i took a holiday followed immediately by a lower dosage system that i put in place without consulting a expert so dont take what i say to be the right answer but just biased experiance based opinion. anyways that being said i also tend to find i think i have to go when i really dont so fighting the urge to go every time you feel you can doesnt mean you will. but if you have any serious concerns the least you should do for the best opinion is consult the pharmacist you obtain your prescription from AT THE LEAST--- but i dont know everything im just human and prone to typos / being wrong with what i say
__________________
http://www.addforums.com/forums/image.php?type=sigpic&userid=49584&dateline=1299059632
Reply With Quote
  #3  
Old 12-12-11, 09:30 PM
thettt86 thettt86 is offline
Newbie
 

Join Date: Dec 2011
Location: ocala, fl
Posts: 7
Thanks: 2
Thanked 1 Time in 1 Post
thettt86 is on a distinguished road
Re: New on this Site and New on Vyvanse...

i have that problem with not going #2 for like a week on D-amphetamine salts combo, so maybe its not just vyvansce specific. maybe its the stimulants used in the mediaction for adhd. i have yet to figure out a solution yet except for the high grain diet that toothpick is talking about... maybe a good try.
Reply With Quote
Sponsored Links
  #4  
Old 02-25-13, 01:01 AM
Chris3200 Chris3200 is offline
Newbie
 

Join Date: Feb 2013
Location: denver, Co
Posts: 4
Thanks: 0
Thanked 0 Times in 0 Posts
Chris3200 is on a distinguished road
Re: New on this Site and New on Vyvanse...

hey my first time i took vyvanse i got a dull pain in the back left side of my head?no allergies, was it just my body getiting adjusted ?
Reply With Quote
Reply

Bookmarks


Currently Active Users Viewing This Thread: 1 (0 members and 1 guests)
 
Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is On
Forum Jump


All times are GMT -4. The time now is 12:18 AM.


Powered by vBulletin® Version 3.7.4
Copyright ©2000 - 2017, Jelsoft Enterprises Ltd.
(c) 2003 - 2015 ADD Forums